# SDR HNAA2011021500025

- Difficulty date: February 7, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 63,246 hours, 71,407 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF WARNING HORN SOUNDED ON TAKEOFF ROLL, ABORTED TAKEOFF, CYCLED FLAPS AND CHECKED ACFT CONFIGURATION. CHECKED GOOD.  PERFORMED TAKEOFF WARNING HORN OPS CHECKED GOOD.  NO DISCREPANCY FOUND.  ACFT OK FOR RETURN TO SERVICE.
